Nebraska, 2013

Hail and Damaging Winds in Nebraska, August 6, 2013

August 6, 2013 · NWS CYS · 11 events in 4 counties and zones

Evening thunderstorms across portions of the western Nebraska Panhandle produced large hail, damaging winds, heavy rain and a funnel cloud.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Evening thunderstorms across portions of the western Nebraska Panhandle produced large hail, damaging winds, heavy rain and a funnel cloud.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Aug 6, 5:30 PM MST, 1 minute earlier.

Area forecast discussion, Aug 6, 5:30 PM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT TUE AUG 6 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)

ISSUED AT 252 PM MDT TUE AUG 6 2013

CURRENT REGIONAL RADAR MOSAIC OVER WYOMING SHOWS ISOLATED RAIN
SHOWERS AND A FEW LIGHTNING STRIKES OVER THE MOUNTAINS AND
ADJACENT VALLEYS AND HIGH PLAINS TO AROUND CHEYENNE AND WHEATLAND.
ACTIVITY IS MUCH WEAKER COMPARED TO YESTERDAY...AT LEAST SO FAR
THIS AFTERNOON. BELIEVE DRIER AIR NEAR THE TOP OF THE BOUNDARY
LAYER IS PREVENTING DEEP CONVECTION FROM INITIATING THIS
AFTERNOON. FOR TONIGHT...CURRENT WATER VAPOR SATELLITE LOOP
SHOWS A POTENT UPPER LEVEL DISTURBANCE MOVING NORTHWARD ACROSS
ARIZONA AND INTO UTAH. THIS TRACK OF THIS DISTURBANCE WILL PLAY A
SIGNIFICANT ROLE IN AMOUNT AND COVERAGE OF PRECIPITATION OVER THE
NEXT FEW DAYS. JET ENERGY ALOFT AND A WEAK LLVL JET ACROSS THE
HIGH PLAINS WILL PUSH OVER THE AREA TONIGHT AND WEDNESDAY. WENT
WITH HIGHER POP TONIGHT COMPARED TO THIS AFTERNOON DUE TO MODELS
INDICATE DECENT 250 TO 300 MB DIVERGENCE AND THE POTENTIAL FOR
ELEVATED CONVECTION NEARLY ALL NIGHT AND INTO WEDNESDAY MORNING.
THIS WILL SET UP A TRICKY FORECAST FOR WEDNESDAY.

ALL MODELS SHOW THE POTENT UPPER LEVEL DISTURBANCE...MOVING
SLOWLY NORTHEAST AROUND THE PERIPHERY OF THE UPPER LEVEL HIGH NEAR
THE GULF COAST. AS ALREADY STATED...HAVE TO TRACK THIS FEATURE
CAREFULLY OVER THE NEXT 24 HOURS WITH SUBTROPICAL MOISTURE IN
PLACE AND A FRONTAL BOUNDARY STALLED OVER THE LARAMIE RANGE.
PREVIOUS MODEL RUNS WERE TRACKING THIS DISTURBANCE FAR ENOUGH
SOUTH SO THAT MOST LOCATIONS ONLY RECEIVED LIGHT TO MODERATE
RAINFALL AMOUNTS. THE NEW 12Z MODEL RUNS NOW SHOW THIS DISTURBANCE
TRENDING FURTHER NORTH WITH LOCATIONS ALONG I80 EAST OF THE
LARAMIE RANGE RECEIVING RESPECTABLE RAINFALL AMOUNTS IN SHOWERS
AND TSTORMS THROUGH WEDNESDAY NIGHT. CONTINUED TO INCREASE POP
BETWEEN 40 TO 60 PERCENT NEAR THE COLORADO BORDER AND INCREASE QPF
AMOUNTS AS WELL. THE UPPER LEVEL DISTURBANCE WILL LINGER AROUND
THE HIGH PLAINS OF COLORADO FOR THURSDAY...AND WITH AMPLE
INSTABILITY AND MOISTURE...CAN NOT RULE OUT WIDELY SCATTERED OR
SCATTERED SHOWERS/TSTORMS THROUGH THURSDAY EVENING AS WELL.

.LONG TERM...(FRIDAY THROUGH TUESDAY)

ISSUED AT 300 PM MDT TUE AUG 6 2013

NEW 12Z ECMWF RUN...WHICH THE LONG TERM IS MAINLY BASED ON...LIFTS
SOME ENERGY NORTH OUT OF COLORADO DURING THE DAY FRIDAY. NAM
SHOWING SOMETHING SIMILAR...BUT NOT QUITE AS HEALTHY ON
QPF AS THE ECMWF IS SHOWING. WENT AHEAD AND RAISED POPS FOR FRIDAY
WITH HIGH CHANCE POPS EAST OF THE LARAMIE RANGE AND LIKELY POPS IN
THE MOUNTAINS OUT WEST. STORM MOTIONS FOR FRIDAY FROM NAM
SOUNDINGS PRETTY SLOW...GENERALLY UNDER 10KTS...SO DO THINK SOME
HEAVY RAINFALL IS POSSIBLE.

SHORTWAVE LIFTS NORTH OF THE CWFA BY SATURDAY 18Z WITH SOME DRIER
AIR TO THE SOUTHWEST. STILL SHOULD SEE 20 TO 30 PERCENT CHANCES
FOR AFTERNOON SHOWERS AND THUNDERSTORMS WITH HIGHEST CHANCES IN
THE MOUNTAINS.

DRIEST DAY LOOKS TO BE SUNDAY AS THE FRONT THAT ALMOST CONTINUALLY
LAYS ALONG THE LARAMIE RANGE PUSHES EAST INTO THE
PANHANDLE...ALLOWING DRIER AIR TO FILTER IN ACROSS MUCH OF
SOUTHEAST WYOMING. WITH RESIDUAL MOISTURE...DO THINK IT WILL
RECYCLE DURING THE AFTERNOON TO GIVE US A LOW CHANCE FOR AFTERNOON
SHOWERS. THESE SHOULD END FAIRLY QUICKLY THOUGH AFTER SUNSET.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON)
ISSUED AT 630 PM MDT TUE AUG 6 2013

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE THE
PRIMARY IMPACT AT TERMINALS THRU AT LEAST 03Z. MAY EVEN SEE SOME
SHOWER ACTIVITY LINGER INTO THE REMAINDER OF THE OVERNIGHT HOURS
AS WELL. MAY SEE SOME BRIEF MVFR/IFR CIGS AND VISIBILITIES WITHIN
THIS ACTIVITY. AFTER CONDITIONS RETURN TO VFR LATER TONIGHT...CAN
EXPECT ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY AFTER 18Z
ON THURSDAY.

&&

.FIRE WEATHER...
ISSUED AT 152 PM MDT TUE AUG 6 2013

FIRE WEATHER CONCERNS WILL BE MINIMAL THIS WEEK AND MAINLY
CONFINED TO PORTIONS OF CARBON COUNTY. DAYTIME RELATIVE HUMIDITY
VALUES WILL LOWER INTO THE TEENS OVER LOWER ELEVATIONS OF CARBON
COUNTY WITH WESTERLY WINDS AROUND 15 TO 20 KNOTS. WINDS MAY GUST
AS HIGH AS 25 KNOTS IN A FEW LOCATIONS ACROSS CARBON COUNTY THIS
AFTERNOON...BUT DO NOT EXPECTED WIDESPREAD CRITICAL CONDITIONS TO
DEVELOP. OTHERWISE...SUBTROPICAL MOISTURE WILL REMAIN IN PLACE
RESULTING IN HIGH HUMIDITIES ALONG AND EAST OF THE LARAMIE RANGE
INCLUDING WESTERN NEBRASKA...IN ADDITION TO ISOLATED TO SCATTERED
SHOWERS EXPECTED THROUGH MUCH OF THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...CLAYCOMB
AVIATION...HAHN
FIRE WEATHER...TJT
Hazardous weather outlook, Aug 6, 3:32 AM MST, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
432 AM MDT TUE AUG 6 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>119-071045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
432 AM MDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
INTO TONIGHT OVER SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE.
THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
WEEK AND INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

LIEBL

In the hours before

Special weather statement, Aug 6, 3:30 PM MST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT TUE AUG 6 2013

NEZ054-WYZ118-119-062300-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL NE-
430 PM MDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND EXTREME
SOUTHWESTERN KIMBALL COUNTIES UNTIL 500 PM MDT...

AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARPENTER...OR 25 MILES EAST OF CHEYENNE...
MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PANORAMA POINT...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 387 AND
392.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4105 10445 4119 10431 4101 10392 4100 10393
      4099 10400 4100 10436
TIME...MOT...LOC 2231Z 305DEG 27KT 4107 10428

MAZUR
Special weather statement, Aug 6, 4:17 PM MST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
517 PM MDT TUE AUG 6 2013

NEZ096-WYZ108-062345-
GOSHEN COUNTY WY-SOUTH SIOUX NE-
517 PM MDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SIOUX AND
CENTRAL GOSHEN COUNTIES UNTIL 545 PM MDT...

AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORT LARAMIE...OR 16 MILES NORTHWEST OF
TORRINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TORRINGTON...
  LINGLE...
  HWY 85 AT DRY RAWHIDE CREEK...

&&

LAT...LON 4239 10406 4206 10404 4208 10451 4226 10455
TIME...MOT...LOC 2317Z 261DEG 18KT 4219 10441

MAZUR
Special weather statement, Aug 6, 4:43 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT TUE AUG 6 2013

WYZ107-108-070015-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
543 PM MDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND WESTERN GOSHEN
COUNTIES UNTIL 615 PM MDT...

AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUERNSEY...OR 20 MILES NORTHEAST OF
WHEATLAND...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FORT LARAMIE NATIONAL HISTORIC SITE...
  FORT LARAMIE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4242 10441 4215 10436 4214 10479 4234 10483
TIME...MOT...LOC 2343Z 266DEG 17KT 4226 10466

MAZUR
Special weather statement, Aug 6, 5:00 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
600 PM MDT TUE AUG 6 2013

NEZ054-055-070045-
CHEYENNE NE-KIMBALL NE-
600 PM MDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIMBALL AND
SOUTHWESTERN CHEYENNE COUNTIES UNTIL 645 PM MDT...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF KIMBALL AIRPORT...OR 14
MILES SOUTHEAST OF KIMBALL...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BROWNSON...

&&

LAT...LON 4115 10367 4118 10308 4099 10310 4100 10367
TIME...MOT...LOC 0000Z 273DEG 21KT 4104 10353

MAZUR
Special weather statement, Aug 6, 5:02 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
602 PM MDT TUE AUG 6 2013

NEZ096-WYZ108-070030-
GOSHEN COUNTY WY-SOUTH SIOUX NE-
602 PM MDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SIOUX AND EASTERN GOSHEN
COUNTIES UNTIL 630 PM MDT...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF LINGLE...OR 12 MILES NORTH
OF TORRINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN GOSHEN AND WESTERN SIOUX COUNTIES.

&&

LAT...LON 4242 10395 4219 10385 4213 10426 4228 10432
TIME...MOT...LOC 0003Z 249DEG 17KT 4225 10415

MAZUR
Special weather statement, Aug 6, 5:20 PM MST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT TUE AUG 6 2013

NEZ096-070045-
SOUTH SIOUX NE-
620 PM MDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX COUNTY UNTIL
645 PM MDT...

AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF WATSON RANCH...OR 19 MILES NORTH
OF SCOTTSBLUFF...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN SIOUX COUNTY.

&&

LAT...LON 4222 10346 4203 10350 4209 10377 4222 10375
TIME...MOT...LOC 0021Z 277DEG 13KT 4214 10366

MAZUR

The radar

The Cheyenne radar (KCYS), 130 km away, was scanning. The volume nearest the first event began at 00:32 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 3 hail, 2 heavy rain, 1 funnel cloud. Local standard time, as filed.

Funnel Cloud, Scotts Bluff

When
August 6, 5:31 PM MST to 5:35 PM MST
Where
Scotts Bluff County, 3 mi NE of Scottsbluff
Reported by
Public
Coordinates
41.901, -103.609

A funnel cloud was sighted northeast of Scottsbluff.

Thunderstorm Wind, Scotts Bluff

When
August 6, 5:41 PM MST
Where
Scotts Bluff County, (Bff)helig Field
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
41.880, -103.600

The wind sensor at the Scottsbluff Airport measured a peak gust of 59 mph.

Thunderstorm Wind, Scotts Bluff

When
August 6, 5:44 PM MST
Where
Scotts Bluff County, (Bff)helig Field
Measured
62 kt (71 mph) measured gust
Reported by
ASOS
Coordinates
41.880, -103.600

The wind sensor at the Scottsbluff Airport measured a peak gust of 71 mph.

Hail, Scotts Bluff

When
August 6, 5:45 PM MST to 5:50 PM MST
Where
Scotts Bluff County, 2 mi NE of Scottsbluff
Measured
1.75 in hail
Reported by
Public
Coordinates
41.891, -103.623

Dime to golf ball size hail was reported northeast of Scottsbluff.

Thunderstorm Wind, Scotts Bluff

When
August 6, 6:00 PM MST
Where
Scotts Bluff County, 0.31 mi NNE of Mc Grew
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.754, -103.418

Trees were down across County Road 34.

Hail, Morrill

When
August 6, 6:09 PM MST to 6:15 PM MST
Where
Morrill County, Bayard
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.750, -103.320

Pea to quarter size hail was reported in Bayard.

Hail, Box Butte

When
August 6, 6:30 PM MST to 6:35 PM MST
Where
Box Butte County, 7 mi SW of Hemingford
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
42.248, -103.167

Quarter to golf ball size hail was reported southwest of Hemingford.

Heavy Rain, Cheyenne

When
August 6, 7:30 PM MST to 8:16 PM MST
Where
Cheyenne County, 7 mi NW of Gurley
Reported by
Trained Spotter
Coordinates
41.392, -103.075

A spotter northwest of Gurley measured 1.90 inches of rain in less than an hour.

Heavy Rain, Cheyenne

When
August 6, 7:30 PM MST to 8:21 PM MST
Where
Cheyenne County, 2 mi W of Gurley
Reported by
Trained Spotter
Coordinates
41.320, -103.019

A spotter west of Gurley measured 2.10 inches of rain in less than an hour.

Thunderstorm Wind, Cheyenne

When
August 6, 7:55 PM MST
Where
Cheyenne County, Colton
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.150, -102.870

A grain elevator toppled onto another destroying both.

Thunderstorm Wind, Cheyenne

When
August 6, 8:03 PM MST
Where
Cheyenne County, 1 mi W of Sidney
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.150, -102.999

An estimated wind gust of 60 mph was reported just west of Sidney.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2013Every state in 2013This day in weather historyWarnings in Nebraska, August 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 466623, 466628, 466629, 466630, 466632, 466633, 466634, 466637, 466638, 466635, 466636.